| Model Number |
RBYLP0310 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in a gastroduodenal branch using a ruby coil lp and lp system detachment handle (handle).During the procedure, the physician advanced a ruby coil lp into the target vessel and attempted to detach it using a handle; however, the ruby coil lp failed to detach after multiple attempts.Therefore, the ruby coil lp was removed.The procedure was completed using ruby coils and the same handle.There was no report of an adverse effect to the patient.